MathSciNet Relay Station
MathSciNet bibliographic data
MR2211721 (2006k:06016) 06B23 (91A10 91B50)
Echenique, Federico A short and constructive proof of Tarski's fixed-point theorem. Internat. J. Game Theory 33 (2005), no. 2, 215–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement